# SDR ASOA201001848

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,184 hours, 11,177 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ACTIVATING ON AND OFF STATUS MESSAGE.  R & R RELAY K135 IN JB-11, IAW AMM 24-06-11, OPS CHECK GOOD.
